PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the $p$-parts of Weyl group multiple Dirichlet series

Volume 179 / 2017

Holley Friedlander Acta Arithmetica 179 (2017), 301-317 MSC: Primary 11F68, 11M41; Secondary 20F55. DOI: 10.4064/aa8309-5-2017 Published online: 11 July 2017

Abstract

We study the structure of $p$-parts of Weyl group multiple Dirichlet series. In particular, we extend results of Chinta, Friedberg, and Gunnells (2008) and show, in the stable case, that the $p$-parts of Chinta and Gunnells (2010) agree with those constructed using the crystal graph technique of Brubaker, Bump, and Friedberg (2006, 2008). In this vein, we give an explicit recurrence relation on the coefficients of the $p$-parts, which allows us to describe the support of the $p$-parts and address the extent to which they are uniquely determined.

Authors

  • Holley FriedlanderDepartment of Mathematics and Computer Science
    Dickinson College
    Carlisle, PA 17013, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image